# SDR SIMA200731901

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 18,923 hours, 18,316 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1291
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, GOT TAKEOFF CONFIG WARNING SPOILERS 60 KTS.  TROUBLESHOOT IAW FIM REMOVED AND REPLACED THE AURAL WARNING UNIT IAW 31-51-01.  OP CHECK GOOD.  ALSO, PERFORMED HIGH SPEED TAXI TO CONFIRM PROPER OPERATION.  OPS GOOD AIRCRAFT RETURNED TO SERVICE.
